# SDR 07FDEA00980

- Difficulty date: March 18, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 71,172 hours, 24,527 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING O/B FLAP O/B END LOWER SKIN DENTED, JUST I/B OF EXISTING REPAIR.  REMOVED DAMAGED DOUBLER IAW MD10/DC10 SRM 51-31-01 VOL11 MAT ID FOR REPAIR DOUBLER 2024-T3 0.040 IAW DC10/MD10 SRM 57-52-01 VOL 111.  PO NR 557785.5 AND PO NR 541694.2.  FAB`D PARTS IAW MD10/DC10-10 SRM 57-10-00.  ALODINED AND PRIMED PARTS IAW MD10/DC10-10 SRM 51-21-01 VOL 11.  INSTALLED REPAIR IAW MD10/DC10-10 SRM 57-10-00 VOL 1.
